# SDR CALA2023090802739

- Difficulty date: September 1, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lh Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL, UPPER FWD BULKHEAD AT APPROX LBL42 CRACKED. REF TO PEMCO NR 14093.0059 P 5. REPAIR REQUIRES HFEC (REF SRM 57-10-10-2R-3 STEP & (B) FOR OF REPAIR, AND A THRESHOLD OF 36,000 FLIGHT CYCLES.  REF B737 N . HFEC REQUIREMENTS).   AFTER 56,000 FLIGHT CYCLES OF INSTALLATION DT PART 6, 51-00-00 PROCEDURE 4 OR PART 6, 51-00-00 PROCEDURE 23 REMOVED DAMAGE AREA AND REPAIRED AT L/H WHEEL WELL, UPPER FWD BU LKHEAD CENTER WING. PER B737 SRM 57-10-10-2R-3 ALTERNATIVE 2 STE
